Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Brittney2020

I need advice!

I am desperate for some good advice!

I stopped taking the birth control pill in April 2007 & started breaking out in September 2007 for the first time since I was a teenager. I was on the pill for about 11 years.

Thwe acne started little by little & won't stop! It kept getting worse & worse so I went to a dermatologist. I have been on Tazorac for 2 months. I have been on Doxycycline for a month and a half & 10% benzoil.

My regimen is:

Night - Pea size Tazorac mixed with moisterizer every night (ofcourse I had to build up to it)

Morning - Benzoil mixed with moisterizer.

I wash my face twice a day.

I have got a couple of chemical peels in the midst of all of this which makes my skin glow, which I do like.

I stopped the Doxicycline a few days ago. I don't want to depend on antibiotics to keep my skin clear. I can't take them long term anyway.

I am still breaking out!!! Should I be more patient & wait a little longer? If so, how long until I try another medication?

I think it may be due to hormones but it is strange how I started breaking out about 5 months after stopping the pill. I have an appointment with my Obgyn about getting back on the pill.

Does anyone have any suggestions? Thanks!

Share this post


Link to post
Share on other sites

My dermatologist recommeded that I mix a pea size amount of Tazorac with an oil free moisterizer due to the fact that it is very concentrated.

Thanks for your advice.

Share this post


Link to post
Share on other sites

Just my thought, but it might be worth trying the pill again. I haven't tried the pill for my acne (because it doesn't appear to be hormonal), but when I had stopped by doxy treatment in the past, my skin was fine for several months. That's when the problem came back with a vengance. I'm no expert, but maybe the pill works the same way? Keeps you clear for a while.

Good luck. I hope it works for you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×